MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 3ML

MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 3ML
Model Number SYR103010Z
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "fluid is pushing backward thru the stopper" of the syringe plunger.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Four (4) boxes of product in used condition was returned for evaluation.Visual and functional testing was unable to reproduce or confirm the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.Additional product lot reported = 180820, 180920.
 
Event or Problem Description
It was reported that "fluid is pushing backward thru the stopper" of the syringe plunger.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19001454
Report Number1417592-2024-00239
Device Sequence Number8434539
Product Code FMF
UDI-Device Identifier30080196310160
UDI-Public30080196310160
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR103010Z
Device Lot Number180620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown